# SDR GTIA030201

- Difficulty date: February 16, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING, WING TO FUSELAGE CORROSION AT FORMER STATION 807.  REMOVED DAMAGED SECTION.  FORMED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER AND FILLER.  (M)
